On Lacunary series with random graphs

Marko Raseta

Research output: Contribution to journalArticle

LanguageEnglish
Pages150-161
JournalActa mathematica Hungarica
Volume144
Issue number1
StatusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On Lacunary series with random graphs. / Raseta, Marko.

In: Acta mathematica Hungarica, Vol. 144, No. 1, 2014, p. 150-161.

Research output: Contribution to journalArticle

Raseta, M 2014, 'On Lacunary series with random graphs' Acta mathematica Hungarica, vol 144, no. 1, pp. 150-161.
Raseta, Marko. / On Lacunary series with random graphs. In: Acta mathematica Hungarica. 2014 ; Vol. 144, No. 1. pp. 150-161
@article{67ac7e1d4ca2488d9224c3f16ed40da2,
title = "On Lacunary series with random graphs",
author = "Marko Raseta",
year = "2014",
language = "English",
volume = "144",
pages = "150--161",
journal = "Acta mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - On Lacunary series with random graphs

AU - Raseta,Marko

PY - 2014

Y1 - 2014

UR - http://www.springer.com/mathematics/journal/10474

UR - http://link.springer.com/article/10.1007/s10474-014-0430-4

M3 - Article

VL - 144

SP - 150

EP - 161

JO - Acta mathematica Hungarica

T2 - Acta mathematica Hungarica

JF - Acta mathematica Hungarica

SN - 0236-5294

IS - 1

ER -